Angular boundary layer in singularly perturbed mixed problems for the second-order hyperbolic equations
Doklady Akademii Nauk, Tome 235 (1977) no. 5, pp. 997-1000
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_235_5_a1,
author = {V. F. Butuzov},
title = {Angular boundary layer in singularly perturbed mixed problems for the second-order hyperbolic equations},
journal = {Doklady Akademii Nauk},
pages = {997--1000},
year = {1977},
volume = {235},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_235_5_a1/}
}
TY - JOUR AU - V. F. Butuzov TI - Angular boundary layer in singularly perturbed mixed problems for the second-order hyperbolic equations JO - Doklady Akademii Nauk PY - 1977 SP - 997 EP - 1000 VL - 235 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1977_235_5_a1/ LA - ru ID - DAN_1977_235_5_a1 ER -
V. F. Butuzov. Angular boundary layer in singularly perturbed mixed problems for the second-order hyperbolic equations. Doklady Akademii Nauk, Tome 235 (1977) no. 5, pp. 997-1000. http://geodesic.mathdoc.fr/item/DAN_1977_235_5_a1/